# SDR ASAA0510123

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657194034
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND RIGHT INBOARD FORE FLAP CHAFED DAMAGED ON OUTBOARD TOP SURFACE AT WBL 181.  RIGHT INBOARD FORE FLAP, OUTBOARD TOP SURFACE AT WBL 181 CHAFED LOCATION REPAIRED IAW B737-200 SRM CHAPTER 51-40-20 REPAIR 4 FIGURE 13.  (M)
